When does the event start and finish?
On 28th March event starts at 10am and ends at 22:00:00 BST. You can start and finish your ride at any time as long as you finish before 10pm on 28th March and ride consequetively.
Riders taking on THE 24HR BULLY will start at 10pm Saturday 27th March and Finish 10pm Sunday 28th March
Only activities completed within these times will be valid and count towards your team contribution.
What are the rider start times and does our team need to cover the time in one go?
- 12hr Riders: start at 10am - finish at 10pm
- 6hr Riders: Ideally start at *4pm and finish at 10pm and needs to be continuous (without a break)
- 2hr Riders: Ideally start at *8pm and finish at 10pm and needs to be continuous (without a break)
*Not mandatory start time, riders can start anytime, but needs to be continuous and finish before 10pm (without a break)
How do we allocate team riders times to ride?
Its really up to you to configure your strategy and support your team! Each team rider can ride in any configuration as long as only one rider is riding at one time. Example, for the 12hr challenge, you could do 30mins shifts, or 60mins. Or have duos and passes over to the next duo for 4hrs and then the awesome foursome do mini legs in the last 4hrs. You don't have to evenly split out either, pick your best strategy - thats half the fun!
Can you ride simutaneously together?
Only one rider can ride at a time.
Each rider needs to finish and save activity before another rider can start
Can people enter all around the world?
Yes. We encourage global participation of teams and even different members of teams in different countries. Imagine one team rider located in the UK doing a leg at 8pm and passing over to a team member in Hong Kong at 4am!
What is classed as an ‘activity’?
Is there a certain course we need to ride?
We recommend Zwift as a creation of a crankedUP "Meet Up" so we can all be together.
You are free to ride any course over Zwift, Rouvy, RGT, Taxc, Peloton, Wahoo etc you wish to as long as it does not have more descent than ascent. Your FTP and weight settings must be accurate for fair racing. All activity needs to be saved and uploaded into your crankedUP page you get immediately after entering.
Is there a minimum mileage requirement for each rider?
There is no minimum mileage requirement for each team member to complete – you just need to make sure that each member of your team has completed at least one activity each by the end of the event to qualify.
What is crankedUP doing to stop cheating in this event?
crankedUP wants every one of our participants to race fair and respectfully when competing in crankedUP by adhering to the rules at all times, and not attempt to set your training APP setting to favour speed, such as making your FTP lower than it is, or lowering your weight, or submit disingenuous activities to gain an advantage during the event.
We are putting checks in place across all activities and data API's to look at any unfair changes in settings. It's on all of us to ensure the competition is as fair as possible.
Any riders found to be producing inconsistent or unrealistic results will be investigated by crankedUP, and any solo or team attempting to cheat will be disqualified from the event.
crankedUP Virtual Arena
Live DJ in a virtual music stage, real virtual team pits to hang out in. All you need is your Turbo and a Computer to login to the virtual pain cave arena! You will be given a special link to access via your browser.
Like most things these days, we are dependant on technology and connectivity to the internet. Multiple members of the crankedUP team will be in various locations and have access and control of the entertainment elements of the virtual stadium, so we have made all necessary contingencies we control. There will always be a small risk where we experience a short outage of our technology partners or connectivity on the day. If this happens we will endevour to get all event elements back up within the shortest time possible.
All activity made by participants will continue to be logged within the leaderboard, so your efforts will not be wasted!
Is there an age limit?
Yes, only persons aged 16 years or above as at 20th December and subsequent 2021 events may register for the Event. Persons under the age of 18 years (but over 16 years of age) must be accompanied by a parent or guardian. If the nominated parent or guardian cancels their entry before the Event, withdraws or is disqualified during the Event, the Participant under the age of 18 will also be unable to continue.
Even though I entered 2 hours or 6, can we attend the whole event?
Yes. You will have access to the entire day event (10am to 11pm), not just the set time you registered for.
What do you need for set up for event day to access the Virtual Festival and stages?
Every participant will be sent a personal invite link into the virtual stadium one week before the event with full instructions. This unique link can only be used for the individual signing up. You can also see our "how to" videos HERE.
We will be providing recommended set ups based on various pain cave set ups so you can get the most out of experience.
What is classed as a Mixed Team?
Within a mixed team, you will need to have a minimum of one team member male or female. Example of acceptable team of 4: 3x female and 1x male.
How do I upload activity and personalise my crankedUP page?
Its super easy, check out the video below that makes it super easy!